# SDR CALA0300047

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 53,228 hours, 27,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Sta 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN BOTH THE LEFT HAND AND RIGHT HAND PRESSURE DECK AT STA 663.75.  BOTH LOCATIONS WERE REPAIRED IAW SRM 53-60-51.
